# SDR C2XA09SH224

- Difficulty date: August 1, 2009
- Submitted: August 1, 2009
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 21,817 hours, 16,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525422005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT FLOOR SILL AT FRAME 69-73 HAS VARIOUS AREAS OF CORROSION (LEVEL 2 WIDESPREAD).  MAINTENANCE REMOVED AND REPLACED NUT PLATES AND COMPLETED REPAIR ON RT FLOOR SILL AT FRAME 69-73 AFFECTED AREAS IAW EMB-145 EC5320-01137 REV ORIG AND SRM 51-10-05.  THE AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.
